# SDR REXA201209131100

- Difficulty date: August 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 11,538 hours, 8,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FLOORBEAM CRACKED AT BACKUP FITTING BOSS.  REPAIRED IAW BOMBARDIER REO 690-53-11-410.
